Tamoxfine and injection s

  • 2 replies
  • 30 subscribers
  • 771 views

I am takeing tamoxfine tablets plus getting injection into my stomach because I turned down haveing chemotherapy going though regular check up s and scans and memogram plus biopsy was horrible experience to go though and the constant treatment s of radiotherapy was horrible sence being on tamoxfine I'm not sure if it's the tablet's but I'm getting constantly tired very low mood plus very bad hot flushes and sweating on and off every day and don't know why but recently started getting the pain back in my left arm pit with some pain around and under my left breast any advice be appreciated anyone else go though this and have any side effects from the tamoxfine or cancer injection 

  • Hi again , me again Wink

    Lets see who may pick up on your post. Could I also suggest you copy the text from this post and consider putting up a new post in the Breast cancer group as there may well be folks in that group who are experiencing same challenges.

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge

  • Thehighlander. Hello thank you for replying to my post that I wrote I think 11 days ago I haven't been on here sence so only just seen your reply thank you for the support and advice much appreciateSlight smileI will check back another time to see if anyone has responded to my post here and I'll also copy and paste my post like you suggested in the breast cancer group Slight smile